Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.2/2339
Título: Open descendants of non-diagonal invariants
Autor: Huiszoon, Lennaert
Schellekens, Adrianus
Sousa, Nuno
Palavras-chave: Física
Teoria de cordas
String theory
Data: 2000
Editora: Elsevier Science B.V.
Citação: Huiszoon, Lennaert; Schellekens, Adrianus; Sousa, Nuno - Open descendants of non-diagonal invariants [Em linha]. "Nuclear Physics B". ISSN 0550-3213. Vol. 575, Nº 1 (May 2000), p. 401-415
Resumo: The open descendants of simple current automorphism invariants are constructed. We consider the case where the order of the current is two or odd. We prove that our solutions satisfy the completeness conditions, positivity and integrality of the open and closed sectors and the Klein bottle constraint (apart from an interesting exception). In order to do this, we derive some new relations between the tensor Y and the fixed point conformal field theory. Some non-standard Klein bottle projections are considered as well.
Peer review: yes
URI: http://hdl.handle.net/10400.2/2339
ISSN: 0550-3213
Versão do Editor: http://dx.doi.org/10.1016/S0550-3213(00)00090-0
Aparece nas colecções:Ciências e Tecnologia - Artigos em revistas internacionais / Papers in international journals

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
nondiag.pdf186,01 kBAdobe PDFVer/Abrir

FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.